Alert archive / Florida / Frost Advisories in 2011
Frost Advisory 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this frost advisory at Mar 11, 2011, 1:39 PM CST for 8 counties in Florida; 5 counties in Alabama; 8 counties in Georgia. It took effect at Mar 12, 2011, 12:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2011, 1:39 PM CST (19:39 UTC)
- In effect from
- Mar 12, 2011, 12:00 AM CST
- Expired
- Mar 12, 2011, 7:00 AM CST
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
All 21 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Franklin County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Walton County, FL, Washington County, FL, Calhoun County, GA, Clay County, GA, Early County, GA, Miller County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
522 WWUS72 KTAE 111939 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 239 PM EST FRI MAR 11 2011 ...A FREEZE WARNING IS NOW IN EFFECT FROM 4 AM EST /3 AM CST/ UNTIL TO 8 AM EST /7 AM CST/ SATURDAY FOR MUCH OF THE FLORIDA BIG BEND AND THE EASTERN TWO THIRDS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA... ...A FROST ADVISORY IS NOW IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 8 AM EST /7 AM CST/ SATURDAY FOR MUCH OF THE FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST...ALL OF SOUTHEAST ALABAMA...AND THE WESTERN ONE THIRD OF SOUTHWEST AND SOUTH CENTRAL GEORGIA... FLZ013-015>019-026>029-034-GAZ145>148-156>161-121300- /O.UPG.KTAE.FZ.A.0001.110312T0800Z-110312T1300Z/ /O.NEW.KTAE.FZ.W.0001.110312T0900Z-110312T1300Z/ CALHOUN-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON- LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- MITCHELL-COLQUITT-COOK-BERRIEN-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- INCLUDING THE CITIES OF...BLOUNTSTOWN...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY... CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...NASHVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 239 PM EST FRI MAR 11 2011 /139 PM CST FRI MAR 11 2011/ ...A FREEZE WARNING IS NOW IN EFFECT FROM 4 AM EST /3 AM CST/ TO 8 AM EST /7 AM CST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM EST /3 AM CST/ TO 8 AM EST /7 AM CST/ SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. WITH CLEAR SKIES AND CALM TO NEAR CALM WINDS...TEMPERATURES WILL FALL QUICKLY AFTER SUNSET TONIGHT...WITH LOW TEMPERATURES EXPECTED TO RANGE FROM 28 TO 31 DEGREES. TOTAL FREEZE DURATIONS WILL RANGE FROM 2 TO 3 HOURS...AND IN ADDITION TO THE FREEZING TEMPERATURES... WIDESPREAD FROST IS EXPECTED AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ127-128-134-GAZ125>131-144-121300- /O.NEW.KTAE.FZ.W.0001.110312T0900Z-110312T1300Z/ COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-DOUGHERTY-LEE-WORTH- TURNER-TIFT-BEN HILL-IRWIN-BAKER- INCLUDING THE CITIES OF...SOPCHOPPY...SAINT MARKS... KEATON BEACH...STEINHATCHEE...SUWANNEE...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... NEWTON 239 PM EST FRI MAR 11 2011 ...A FREEZE WARNING IS NOW IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY. WITH CLEAR SKIES AND CALM TO NEAR CALM WINDS...TEMPERATURES WILL FALL QUICKLY AFTER SUNSET TONIGHT. LOW TEMPERATURES ARE EXPECTED TO RANGE FROM 28 TO 31 DEGREES. TOTAL FREEZE DURATIONS WILL RANGE FROM 2 TO 3 HOURS...AND IN ADDITION TO THE FREEZING TEMPERATURES... WIDESPREAD FROST IS EXPECTED AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ014-121300- /O.UPG.KTAE.FZ.A.0001.110312T0800Z-110312T1300Z/ /O.NEW.KTAE.FR.Y.0001.110312T0600Z-110312T1300Z/ INLAND GULF- INCLUDING THE CITIES OF...WHITE CITY...WEWAHITCHKA 139 PM CST FRI MAR 11 2011 ...A FROST ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. WITH CLEAR SKIES AND CALM TO NEAR CALM WINDS...TEMPERATURES WILL FALL QUICKLY AFTER SUNSET TONIGHT. LOW TEMPERATURES ARE EXPECTED TO RANGE FROM 32 TO 35 DEGREES...WHICH IS EXPECTED TO PRODUCE WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ALZ065>069-FLZ007>012-115-118-GAZ120>124-142-143-155-121300- /O.NEW.KTAE.FR.Y.0001.110312T0600Z-110312T1300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-COASTAL FRANKLIN- COASTAL JEFFERSON-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-EARLY- MILLER-SEMINOLE- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN... APALACHICOLA...CARRABELLE...GEORGETOWN...FORT GAINES...CUTHBERT... SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...DAWSON... DOUGLASVILLE...BLAKELY...COLQUITT...DONALSONVILLE 239 PM EST FRI MAR 11 2011 /139 PM CST FRI MAR 11 2011/ ...A FROST ADVISORY IS NOW IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 8 AM EST /7 AM CST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 8 AM EST /7 AM CST/ SATURDAY. WITH CLEAR SKIES AND CALM TO NEAR CALM WINDS...TEMPERATURES WILL FALL QUICKLY AFTER SUNSET TONIGHT...WITH LOW TEMPERATURES EXPECTED TO RANGE FROM 32 TO 35 DEGREES...WHICH IS EXPECTED TO PRODUCE WIDESPREAD FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 17-GOULD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this frost advisory went out at Mar 11, 1:30 PM CST, 9 minutes earlier.
Area forecast discussion, Mar 11, 1:30 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EST FRI MAR 11 2011
.SYNOPSIS...THE BAND OF LOW CLOUDS WHICH ENVELOPED MUCH OF SW AND SC
GA OVERNIGHT LAST NIGHT RAPIDLY EXITED THE CWA TO THE SE EARLY THIS
MORNING...WITH CLEARING...COOLER...AND DRIER AIR MOVING IN ITS WAKE.
WHERE IT REMAINED CLEAR FOR THE ENTIRE NIGHT LAST NIGHT OVER MUCH OF
SE AL AND NW SECTIONS OF THE FL PANHANDLE...A FEW LOCATIONS WERE
ABLE TO DROP BELOW THE FREEZING MARK...WHERE LOR (IN SE AL TO THE
WEST OF DOTHAN HIT 31) AND CEW (CRESTVIEW TO THE WEST OF OUR CWA HIT
30)...BUT IT IS UNKNOWN JUST HOW COLD NORTHERN WALTON COUNTY NEAR DE
FUNIAK SPRINGS GOT LAST NIGHT. FOR THE MOST PART HOWEVER...THESE SUB
32 READINGS WERE ISOLATED REPORTS...AND MOST LOCATIONS REMAINED IN
THE MIDDLE TO UPPER 30S FOR OVERNIGHT LOWS. THIS AFTERNOON'S FCST IS
WELL ON TRACK WITH A MOSTLY SUNNY AND COOL DAY WHICH WILL SET UP
THE POTENTIAL FOR A LIGHT FREEZE OR FROST FOR MUCH OF THE INTERIOR
TONIGHT AS SKIES REMAIN CLEAR AND WINDS BECOME NEAR CALM. WILL HAVE
TO MAKE A FINAL DECISION BASED ON THIS AFTERNOON'S MODEL GUIDANCE ON
WHERE TO GO WITH A FREEZE WARNING OR FROST ADVISORY...BUT IT APPEARS
LIKELY THAT MUCH OF THE INTERIOR WILL BE COVERED BY ONE OR ANOTHER.
OVER THE COASTAL WATERS...THE N-NW WINDS CONTINUE TO SLOWLY SUBSIDE
OUT OF THE CAUTIONARY RANGE AND SHOULD CONTINUE TO DROP FOR THE
REMAINDER OF THIS AFTERNOON AND EVENING.
&&
.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...BY FAR THE MOST
INTERESTING AND CHALLENGING PART OF THE SHORT TERM FORECAST WILL BE
TONIGHT...AS WINDS SHOULD QUICKLY GO TO CALM OR VERY NEAR CALM
WITHIN A COUPLE OF HOURS AFTER SUNSET. THIS SHOULD SET THE STAGE FOR
AN IDEAL LATE SEASON RADIATIONAL COOLING NIGHT...WHICH SHOULD GIVE
MOST OF THE INTERIOR A WIDESPREAD FROST...WITH A LIGHT FREEZE LIKELY
FOR THE COLDER LOCATIONS. THEREFORE...WILL PLAN ON ISSUING A FAIRLY
LARGE FROST ADVISORY WITH AN EMBEDDED FREEZE WARNING WHICH SHOULD BE
SIMILAR IN AREA TO THE CURRENT FREEZE WATCH. LOW TEMPERATURES IN THE
COLDEST LOCATIONS COULD DROP TO THE 28 TO 30 DEGREE RANGE...WITH A
LARGER AREA OF 30 TO 32 DEGREE LOWS. ELSEWHERE...A FAIRLY WIDESPREAD
FROST CAN BE EXPECTED WHERE LOWS RANGE FROM 32 TO 35 DEGREES AS THE
SPREADS BETWEEN SURFACE TEMPERATURE AND DEWPOINT WILL BE VERY LOW.
THEREAFTER...THE REST OF THE WEEKEND SHOULD FEATURE A SLOW AND
STEADY WARMING TREND WITH THE RIDGE OF HIGH PRESSURE REMAINING IN
CONTROL...AND MODERATING HIGH TEMPERATURES INTO THE LOWER TO MIDDLE
70S ON SATURDAY AND THEN THE MIDDLE TO UPPER 70S ON SUNDAY. BY
SUNDAY NIGHT...A WEAK COLD FRONT WILL BEGIN TO APPROACH FROM THE
NORTH...BUT ANY LIGHT SHOWERS ASSOCIATED WITH IT SHOULD HOLD OFF
UNTIL MONDAY IF AT ALL.
.LONG TERM...(SUN NIGHT THROUGH NEXT FRI)...
THE EXTENDED PERIOD BEGINS WITH RATHER ZONAL FLOW ACROSS THE CONUS.
BOTH THE 11/00Z GFS AND THE 10/12Z EURO AGREE THAT A WEAK SHORTWAVE
LOCATED OVER THE CENTRAL PLAINS ON SUNDAY WILL MOVE SOUTHEASTWARD
INTO THE SOUTHEAST STATES BY MONDAY NIGHT. HOWEVER...THIS SHORTWAVE
APPEARS MOISTURE STARVED AND WILL JUST SHOW POPS AROUND 10 PERCENT
WITHOUT A MENTION OF SHOWERS. SOME DIFFERENCES IN THE GUIDANCE THEN
SHOW UP FOR WEDNESDAY WITH THE EURO DIVING ANOTHER SHORTWAVE INTO
THE REGION ON THE HEELS OF THE FIRST ONE WITH THE GFS SHOWING
ESSENTIALLY NOTHING. GIVEN THAT THE OVERALL PATTERN LOOKS TO REMAIN
FAIRLY ZONAL...WILL SIDE MORE WITH THE GFS AND THE PREVIOUS FORECAST
AND KEEP THINGS DRY. TEMPERATURES ARE EXPECTED TO BE NEAR TO
SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD.
&&
.MARINE...WINDS AND SEAS WILL CONTINUE TO GRADUALLY DECREASE AS HIGH
PRESSURE BUILDS IN TOWARDS THE MARINE AREA. THE HIGH WILL BE
CENTERED RIGHT OVER THE WATERS TONIGHT AND SATURDAY AND THEN MOVE
EAST OF THE AREA FOR THE BEGINNING OF NEXT WEEK. WINDS HAVE DROPPED
BELOW CAUTIONARY LEVELS BEFORE EARLY THIS AFTERNOON...AND THEY WILL
REMAIN BELOW HEADLINE CRITERIA FOR THE REMAINDER OF THE FORECAST
PERIOD AS THE PRESSURE GRADIENT REMAINS LIGHT ACROSS THE MARINE AREA.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGHOUT THE PERIOD.
&&
.FIRE WEATHER...RED FLAG CONDITIONS CONTINUE ACROSS NORTH FLORIDA
TODAY DUE TO LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS. SIMILARLY
DRY CONDITIONS WILL CONTINUE ACROSS THE REGION ON SATURDAY...BUT
WILL DEFER ANY WARNING DECISION FOR LATER SHIFTS UNTIL THE
APPROPRIATE ENERGY RELEASE COMPONENT NUMBERS ARE AVAILABLE. WHILE
THE AIRMASS WILL MOISTEN SLOWLY ON SUNDAY...CRITICAL RH LEVELS CAN
BE EXPECTED ACROSS THE SOUTHEAST FLORIDA BIG BEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 30 73 37 76 42 / 0 0 0 0 10
PANAMA CITY 39 70 47 72 51 / 0 0 0 0 10
DOTHAN 34 73 43 76 49 / 0 0 0 0 10
ALBANY 32 73 42 76 48 / 0 0 0 0 10
VALDOSTA 30 72 39 77 44 / 0 0 0 0 10
CROSS CITY 29 73 37 77 39 / 0 0 0 0 10
APALACHICOLA 39 67 45 71 47 / 0 0 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM CST SATURDAY FOR
THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
HOUSTON.
GA...FREEZE WARNING FROM 4 AM TO 8 AM EST SATURDAY FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...COLQUITT...
COOK...DECATUR...DOUGHERTY...GRADY...IRWIN...LANIER...LEE...
LOWNDES...MITCHELL...THOMAS...TIFT...TURNER...WORTH.
FROST ADVISORY FROM 1 AM TO 8 AM EST SATURDAY FOR THE FOLLOWING
ZONES: CALHOUN...CLAY...EARLY...MILLER...QUITMAN...
RANDOLPH...SEMINOLE...TERRELL.
FL...RED FLAG WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR
THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...COASTAL BAY...
COASTAL DIXIE...COASTAL FRANKLIN...COASTAL GULF...COASTAL
JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...GADSDEN...
HOLMES...INLAND BAY...INLAND DIXIE...INLAND FRANKLIN...
INLAND GULF...INLAND JEFFERSON...INLAND TAYLOR...INLAND
WAKULLA...INLAND WALTON...JACKSON...LAFAYETTE...LEON...
LIBERTY...MADISON...SOUTH WALTON...WASHINGTON.
FREEZE WARNING FROM 4 AM EST /3 AM CST/ TO 8 AM EST /7 AM CST/
SATURDAY FOR THE FOLLOWING ZONES: CALHOUN...COASTAL DIXIE...
COASTAL TAYLOR...GADSDEN...INLAND DIXIE...INLAND FRANKLIN...
INLAND JEFFERSON...INLAND TAYLOR...INLAND AND COASTAL WAKULLA...
LAFAYETTE...LEON...LIBERTY...MADISON.
FROST ADVISORY FROM 1 AM EST /MIDNIGHT CST/ TO 8 AM EST /7 AM
CST/ SATURDAY FOR THE FOLLOWING ZONES: CENTRAL WALTON...
COASTAL FRANKLIN...COASTAL JEFFERSON...HOLMES...INLAND BAY...
INLAND GULF...INLAND WALTON...JACKSON...WASHINGTON.
GM...NONE.
&&
AVIATION/FIRE WX...GODSEY
PUBLIC/MARINE...GOULD
LONG TERM...VAN DYKEHazardous weather outlook, Mar 11, 4:27 AM CST, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 527 AM EST FRI MAR 11 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-121100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 527 AM EST FRI MAR 11 2011 /427 AM CST FRI MAR 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WINDS OVER THE NORTHEAST GULF WILL RUN 15 TO 20 KNOTS THIS MORNING AND MARINERS ARE ENCOURAGED TO EXERCISE CAUTION. TEMPERATURES ARE EXPECTED TO DROP TO FREEZING OR A BIT BELOW EARLY SATURDAY MORNING ACROSS PARTS OF THE FLORIDA BIG BEND AND SOUTH GEORGIA. FROST IS POSSIBLE ACROSS THE ENTIRE FORECAST AREA AWAY FROM THE IMMEDIATE COAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 2:02 AM CST | Freeze Watch | TAE | Calhoun, Dixie, Franklin, Gadsden, Gulf, Jefferson and 5 more | 12 hr |
| Mar 11, 1:39 PM CST | Freeze Warning | TAE | Calhoun, Dixie, Franklin, Gadsden, Jefferson, Lafayette and 4 more | 17 hr |
Nearby
Frost Advisories in Florida, 2011Frost Advisories in Georgia, 2011Frost Advisories in Alabama, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.